# SDR SWAA2022022839899

- Difficulty date: February 14, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 59,816 hours, 35,044 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY TRANSFERRED FROM LOGBOOK PAGE 066458 AFT GALLEY BALL MAT REMOVED ; FOUND PASSENGER CABIN FLOOR PANEL (ADJACENT AFT ENTRY DOOR) HAS SEVERAL FASTENER HOLES CORRODED . TRANSFERRED FROM NRC G630189 / FLOOR PANEL 241ABF BEYOND REPAIR. INSTALLED SERVICEABLE FLOOR PANEL 241ABF PER MM 53-21-00-400-801; MPM 54.03.06.02
